Alert archive / Vermont / Special Weather Statements in 2014
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Jun 3, 2014, 4:21 PM EDT for Rutland County, Vermont. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 3, 2014, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Burlington, VT
County Rutland County, VT
The radar
The Burlington radar (KCXX), 97 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WWUS81 KBTV 032021
SPSBTV
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
421 PM EDT TUE JUN 3 2014
VTZ008>012-018-019-032115-
EASTERN ADDISON VT-EASTERN RUTLAND VT-ORANGE VT-WASHINGTON VT-
WESTERN ADDISON VT-WESTERN RUTLAND VT-WINDSOR VT-
421 PM EDT TUE JUN 3 2014
...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHWESTERN
WINDSOR...RUTLAND...SOUTHEASTERN ADDISON...SOUTHWESTERN WASHINGTON
AND WEST CENTRAL ORANGE COUNTIES...
AT 412 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE
LOCATED FROM WHITING TO EAST HUBBARDTON TO NORTH PAWLET...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST MIDDLEBURY...SALISBURY...RIPTON...WEST RUTLAND...HOLDEN...
WALLINGFORD...SOUTH LINCOLN...LINCOLN...ROBINSON...MENDON...
GRANVILLE...HANCOCK...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4331 7325 4346 7326 4362 7324 4390 7329
4428 7279 4401 7275 4361 7281 4330 7319
$$
LOCONTOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Jun 3, 3:24 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 3, 3:24 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 324 PM EDT TUE JUN 3 2014 .SYNOPSIS... THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL PUSH ACROSS THE REGION AND COME TO AN END BY LATE EVENING. WEDNESDAY WILL BE PARTLY SUNNY AND COOLER WITH A FEW LIGHT SHOWERS AROUND. A BETTER CHANCE OF RAIN IS EXPECTED FOR THURSDAY INTO EARLY FRIDAY. WEATHER WILL THEN DRY OUT AND WARM UP FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 300 PM EDT TUESDAY...SO FAR THIS AFTERNOON IS UNFOLDING PRETTY CLOSE TO AS EXPECTED. DECENT, BUT NOT OVER THE TOP, INSTABILITY IS PRESENT FROM THE CHAMPLAIN VALLEY WESTWARD. CAPE VALUES UP AROUND 1000 J/KG HAS BEEN FUELING THE ONGOING STORM DEVELOPMENT. EAST OF THE GREENS INSTABILITY IS NEARLY NON-EXISTANT THANKS TO THE AFFECT OF A MORE STABLE ATLANTIC BASED AIRMASS. LOOKING AT ALL THE DIAGNOSTICS, HEAVY RAIN STILL LOOKS TO BE THE PRIMARY PROBLEM. POTSDAM NY REPORTED ABOUT 1.2" IN A COUPLE OF HOURS. 88D RAIN ESTIMATES LINING UP FAIRLY WELL WITH THAT, SHOWING SOME NARROW STRIPS OF 1 TO NEARLY 2" OF RAIN ACROSS THE ST LAWRENCE VALLEY SO FAR. WILL HAVE TO KEEP AN EYE ON THE CELL TRAINING AS THE BAND SLOWLY MOVES EAST. STORMS ARE FIRING IN THE TOUNGE OF THE DEEPEST MOISTURE WHERE PRECIPITABLE WATER VALUES ARE AROUND 1.7". STRONGER SHEAR IS FARTHER NORTH INTO CANADA, SO THOUGH THE STORMS ARE FILLING IN AND TURNING INTO A SEMI-SOLID LINE, IT'S NOT ALL THAT WELL ORGANIZED. ONE ITEM OF NOTE IS THAT SOME OF THESE STORMS ARE PRODUCING A TON OF LIGHTNING. OUR LIGHTNING DISPLAY IS JUST LIGHTING UP! TIMING STILL ON TRACK TO BRING THE STORMS INTO THE CHAMPLAIN VALLEY BETWEEN 4-5PM. PRETTY MUCH EVERYONE WILL GET WET, WITH SOME QUICK DUMPS OF RAIN THAT WILL LEAD TO SOME MINOR FLOODING, ESPECIALLY IN URBAN AREAS. THE THUNDERSTORMS SHOULD START TO FADE FAST AS THEY CLIMB THE GREEN MOUNTAINS AND MOVE INTO THE STABLE AIRMASS. WILL STILL NEED TO WATCH FOR LOCALLY HEAVY RAINS ALONG THE WEST SLOPES OF THE GREENS EARLY THIS EVENING. BACK FARTHER WEST ACROSS ONTARIO THERE HAVE BEEN OTHER SCATTERED THUNDERSTORMS. THESE ARE ASSOCIATED MORE DIRECTLY WITH THE SURFACE FRONT. THESE COULD MAKE A RUN AT THE ST LAWRENCE VALLEY AROUND SUNSET, BUT SHOULD WEAKEN. WOULDN'T BE SUPRISED FOR A NARROW BAND OF SHOWERS TO MOVE ACROSS NORTHERN NEW YORK LATER THIS EVENING WITH THAT FRONT. THOUGH THE BULK OF THE ACTION IS NOW THROUGH 8PM, I HAVE LEFT SOME 30-40% CHANCE POPS FOR THIS LATE EVENING/EARLY OVERNIGHT ACTIVITY ASSOCIATED WITH THE FRONT. TEMPERATURES BY TOMORROW MORNING WILL FALL BACK INTO THE 50S IN MOST PLACES -- BIT COOLER OUT WEST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 300 PM EDT TUESDAY...TOMORROW SHOULDN'T BE ALL THAT BAD OF A DAY. RESIDUAL CLOUDS AND SHOWERS FOR EASTERN VERMONT IN THE MORNING. AN UPPER TROUGH UP TOWARD HUDSON BAY WILL START DROPPING SOUTH, AND AS THE UPPER LEVEL HEIGHTS FALL DURING THE AFTERNOON, THIS SHOULD PROMOTE SOME BUBBLING CUMULUS AND A FEW LIGHT SHOWERS, ESPECIALLY THE HIGHER TERRAIN AND OUT ACROSS THE ST LAWRENCE VALLEY. 925MB TEMPERATURES WILL BE AROUND 15-17C, AND WITH A MIX OF SUN AND CLOUDS, SURFACE TEMPERATURES WILL RISE TO THE UPPER 60S TO LOWER 70S. A FEW DEGREES BELOW NORMAL AND COMPARED TO TODAY WILL FEEL A BIT CHILLY. MORE SUBSTANTIAL CHANGES WEDNESDAY NIGHT AND THURSDAY. FAST MOVING SHORT WAVE AND ASSOCIATED SURFACE LOW WILL SLIDE OFF THE MID- ATLANTIC COAST AND JUST SOUTH OF NEW ENGLAND. AT THE SAME TIME, THE UPPER TROUGH TO OUR NORTH WILL FORM A CUT-OFF LOW WHICH WILL APPROACH THE AREA FROM THE NORTH. THE END RESULT WILL BE LOTS OF CLOUDS AND A GOOD CHANCE OF RAIN. PERHAPS A PERIOD OF STEADIER RAIN DOWN IN SOUTHEAST VERMONT CLOSEST TO THAT SURFACE LOW AND MORE SHOWERY ELSEWHERE. HAVE PAINTED IN RAIN CHANCES GENERALLY 60-70%. CLOUDS AND SHOWERS WILL KEEP TEMPERATURES A BIT COOLER, WITH HIGHS ONLY IN THE 60S. POTENTIALLY INTERESTING THURSDAY NIGHT. UPPER LOW MOVES OVERHEAD BEFORE GETTING KICKED OUT TO THE EAST. AT THE SAME TIME, WE STILL HAVE PLENTY OF LOW LEVEL MOISTURE. WINDS AROUND 850MB WILL BE OUT OF THE NORTH/NORTHWEST. IF THIS WAS WINTER, IT WOULD BE AN EPIC UPSLOPE SNOW EVENT FOR PLACES LIKE JAY PEAK. NO SNOW THIS GO AROUND. HOWEVER PERHAPS A DECENT UPSLOPE RAIN EVENT? CURIOUS THAT THE GFS AND ECMWF BOTH SHOW SOME PRECIPITATION "BULLS-EYES". I'LL TAKE IT AS AN INDICATION THAT THE MODELS ARE SHOWING SOME SORT OF OROGRAPHIC AFFECT. AT THIS POINT, I DID RAISE THE POPS OVER GUIDANCE A BIT FOR NORTHERN MOUNTAINS OF VERMONT, BUT OTHERWISE A LOW CONFIDENCE ITEM AT THIS POINT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 300 PM EDT TUESDAY...ONLY MINOR MODIFICATIONS FROM THE OVERALL FORECAST CONCEPTS THAT PRIOR SHIFTS HAVE OUTLINED. FRIDAY THE UPPER LOW WILL BE DEPARTING. PERHAPS SOME PARTING LIGHT SHOWERS AND CLOUDS, ESPECIALLY ACROSS THE HIGHER TERRAIN OF VERMONT, BUT OTHERWISE IMPROVING CONDITIONS. RIDGE BUILDS FOR THE WEEKEND. STILL LOOKING DRY AND MUCH WARMER. SUNDAY TO BE THE WARMEST OF THE WEEKEND. GFS STILL SHOWING 925MB TEMPERATURES AROUND 22C, WHILE THE ECMWF IS SHOWING 20C AT THE SAME LEVEL. THIS TIME OF YEAR WITH PLENTY OF SUN, 20C GIVES US HIGHS IN THE MID 80S. 22C IS SUPPORTIVE OF NEAR 90F IN THE VALLEYS. HAVE BUMPED UP THE HIGH TEMPERATURES A BIT FROM GUIDANCE. THE BIGGEST CHANGE HAS BEEN THE SPEED UP OF THE NEXT LOW PRESSURE AND ASSOCIATED FRONT. NOW BOTH 12Z MODELS SHOW THE SYSTEM COMING IN SOMETIME SUNDAY NIGHT AND FIRST THING MONDAY. THIS IS ABOUT 18 HOURS FASTER THAN PRIOR RUNS. HAVE PAINTED IN SOME LOW CHANCES OF SHOWERS SUNDAY NIGHT, BUT STILL FOCUSED MORE ON MONDAY WITH SHOWERS OR A FEW THUNDERSTORMS. TUESDAY WILL BE COOLER IN THE WAKE OF THE COLD FRONT. DEPENDING ON HOW FAST THE FRONT MOVES THROUGH (IS IT EARLY MONDAY OR MONDAY NIGHT?) THERE COULD BE A FEW LEFT-OVER SHOWERS ON TUESDAY MORNING. DIDN'T STRAY FAR FROM GUIDANCE AND LEFT IN SOME TOKEN 20-30% POPS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THROUGH 18Z WEDNESDAY...MAINLY VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH BRIEF IFR/MVFR IN SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING AS A COLD FRONT TRACKS THROUGH THE REGION AND THEN SOME BRIEF MVFR AGAIN IN SOME PATCHY AREAS OF LOW STRATUS/FOG/BR OVERNIGHT. MAIN AREA OF SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE TAF SITES FROM WEST TO EAST FROM 18Z AT MSS TO 21Z-01Z AT BTV TO 23Z-03Z AT MPV. THESE WILL LAST A FEW HOURS...ALTHOUGH SIGNIFICANT VISIBILITY REDUCTIONS WILL LAST CONSIDERABLY LESS. AFTER MAIN AREA OF SHOWERS/THUNDERSTORMS...A SECOND ROUND OF SOME SCATTERED SHOWERS AND PERHAPS A LINGERING THUNDERSTORM REMAINS POSSIBLE THROUGH THE FIRST HALF OF THE NIGHT. SOME LOWER CEILINGS HAVE DEVELOPED THIS AFTERNOON BEHIND SHOWERS/STORMS AND THIS MAY TRANSLATE EASTWARD INTO THE REGION AND BRING SOME MVFR CEILINGS TO SLK/BTV/RUT/MPV FOR A PERIOD TONIGHT. AFTER MIDNIGHT...SOME CLEARING WILL WORK INTO THE REGION...ESPECIALLY ACROSS NORTHERN NEW YORK. THIS MAY ALLOW FOR SOME PATCHY AREAS OF FOG/BR TO DEVELOP AT MSS/SLK...BUT 10-20 KNOTS OF LOW LEVEL FLOW JUST OFF THE SURFACE SHOULD PRECLUDE ANY SIGNIFICANT FOG DEVELOPMENT. SCATTERED TO BROKEN VFR CLOUDS WILL DEVELOP ON WEDNESDAY AS UPPER LEVEL LOW PIVOTS TOWARDS THE REGION. THERE MAY ALSO BE A FEW SCATTERED RAIN SHOWERS AT MSS/PBG/BTV. SOUTHERLY WINDS TODAY AT 10G20KT TURN SOUTHWESTERLY AT 5-10 KNOTS BY WEDNESDAY. OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY... 18Z WEDNESDAY THROUGH 00Z SATURDAY...GENERALLY VFR WITH SCATTERED SHOWERS AND A THUNDERSTORM POSSIBLE...ESPECIALLY DURING THE AFTERNOON HOURS. LOCAL MVFR/IFR POSSIBLE IN ANY SHOWERS/STORMS. 00Z SATURDAY ONWARD...VFR UNDER HIGH PRESSURE. && .MARINE... AS OF 300 PM EDT TUESDAY...WILL MAINTAIN THE LAKE WIND ADVISORY FOR THE EARLY EVENING, THOUGH WE MIGHT NOT QUITE REACH THE 25KT THRESHOLD. SO FAR TODAY WINDS HAVE BEEN 18-23KTS AT THE MOST. BIGGEST IMPACT ON THE LAKE WILL BE THE THUNDERSTORMS EARLY THIS EVENING. A LAKE THUNDERSTORM ADVISORY IS IN EFFECT. THE STORMS WILL PUSH THROUGH BETWEEN 4PM AND 7PM AND BRING VERY HEAVY RAIN, GUSTY WINDS AND A LOT OF LIGHTNING. && .EQUIPMENT... AS OF 1047 AM EDT TUESDAY...THE CEILOMETER AT THE AUTOMATED WEATHER OBSERVING SYSTEM (AWOS) AT THE RUTLAND (KRUT)-SOUTHERN VERMONT REGIONAL AIRPORT HAS BEEN OUT OF SERVICE SINCE MAY 29TH AT 0215Z. THUS...THIS SITE IS NOT REPORTING SKY COVER AT THIS TIME. THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS BEEN TOLD BY THE FAA AOCC THAT PARTS ARE ON ORDER TO FIX THE CEILOMETER. THERE IS NO ESTIMATE AVAILABLE AT THIS TIME AS TO WHEN THE CEILOMETER WILL BE RESTORED TO SERVICE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...NASH NEAR TERM...NASH SHORT TERM...NASH LONG TERM...NASH AVIATION...MUCCILLI MARINE...MUCCILLI/NASH EQUIPMENT...WGH
Hazardous weather outlook, Jun 3, 4:24 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 424 AM EDT TUE JUN 3 2014 NYZ026>031-034-035-087-VTZ001>012-016>019-040830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 424 AM EDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE REGION FROM LATE MORNING ON. SOME STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...RESULTING IN MINOR EROSION OF UNPAVED ROADWAYS AND PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 1:10 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
110 PM EDT TUE JUN 3 2014
NYZ026-027-029>031-087-031815-
NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-WESTERN CLINTON NY-
110 PM EDT TUE JUN 3 2014
...SCATTERED STRONG THUNDERSTORMS DEVELOPING ACROSS THE SAINT
LAWRENCE VALLEY AND THE ADIRONDACKS IN NORTHERN NEW YORK...
AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
SHOWING SCATTERED STRONG THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL ACROSS THE SAINT LAWRENCE VALLEY AND THE ADIRONDACKS
IN NORTHERN NEW YORK. THESE STORMS WERE MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH HAMMOND...HAMMOND...EDWARDSVILLE...NORTH GOUVERNEUR...
MORRISTOWN...SOUTH RUSSELL...DE PEYSTER...DE KALB...HEUVELTON...
RENSSELAER FALLS...CANTON...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4444 7581 4448 7582 4460 7566 4501 7489
4503 7483 4500 7474 4501 7446 4498 7400
4405 7494 4405 7502 4422 7546 4440 7585
WGHSpecial weather statement, Jun 3, 2:31 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
231 PM EDT TUE JUN 3 2014
NYZ026>031-034-087-031945-
EASTERN CLINTON NY-NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-WESTERN CLINTON NY-WESTERN ESSEX NY-
231 PM EDT TUE JUN 3 2014
...SHOWERS AND STRONG THUNDERSTORMS ACROSS THE ADIRONDACKS AND
THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK...
AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS SHOWING
SHOWERS AND STRONG THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL
ACROSS THE ADIRONDACKS AND SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH. SOME OF THE HEAVIER
THUNDERSTORMS ARE CAPABLE OF PRODUCING AROUND AN INCH OF RAIN IN AN
HOUR.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
TALCVILLE...EDWARDS...NEWTON FALLS...HERMON...RUSSELL...NORTH
RUSSELL...PYRITES...PIERREPONT...TUPPER LAKE...HANNAWA FALLS...
COLTON...POTSDAM...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4500 7371 4378 7399 4388 7429 4391 7433
4397 7426 4411 7429 4406 7491 4425 7554
4501 7462
WGHSpecial weather statement, Jun 3, 3:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
338 PM EDT TUE JUN 3 2014
NYZ028-031-034-035-VTZ001-002-005-009-011-016>018-032100-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN CLINTON NY-
EASTERN ESSEX NY-EASTERN FRANKLIN VT-GRAND ISLE VT-WESTERN ADDISON
VT-
WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY-
WESTERN FRANKLIN VT-WESTERN RUTLAND VT-
338 PM EDT TUE JUN 3 2014
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH ADDISON...
CHITTENDEN...CLINTON...EASTERN ESSEX...GRAND ISLE...NORTHWESTERN
RUTLAND AND WESTERN FRANKLIN COUNTIES...
AT 335 PM EDT...A LINE OF STRONG THUNDERSTORMS WITH LOCALLY HEAVY
DOWNPOURS EXTENDED FROM CANNON CORNERS TO 4 MILES EAST OF MOUNT
MARCY TO 4 MILES WEST OF WARRENSBURG IN NEW YORK...MOVING NORTHEAST
AT 25 MPH.
EXPECT DANGEROUS...FREQUENT LIGHTNING. VERY HEAVY RAIN WILL CAUSE
WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE
RAPID RISES ON SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
CADYVILLE...CLINTONVILLE...SCIOTA...PLATTSBURGH...PERU...EXIT 34
THROUGH 39 I87...CRAB ISLAND...LONG POINT...SAWYER ISLAND...POTASH
POINT...WESTPORT...WILLSBORO...BURLINGTON...GEORGIA...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL
CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS.
LAT...LON 4383 7299 4362 7342 4376 7336 4380 7338
4376 7389 4501 7378 4502 7290
LOCONTOSpecial weather statement, Jun 3, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
421 PM EDT TUE JUN 3 2014
VTZ008>012-018-019-032115-
EASTERN ADDISON VT-EASTERN RUTLAND VT-ORANGE VT-WASHINGTON VT-
WESTERN ADDISON VT-WESTERN RUTLAND VT-WINDSOR VT-
421 PM EDT TUE JUN 3 2014
...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHWESTERN
WINDSOR...RUTLAND...SOUTHEASTERN ADDISON...SOUTHWESTERN WASHINGTON
AND WEST CENTRAL ORANGE COUNTIES...
AT 412 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE
LOCATED FROM WHITING TO EAST HUBBARDTON TO NORTH PAWLET...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST MIDDLEBURY...SALISBURY...RIPTON...WEST RUTLAND...HOLDEN...
WALLINGFORD...SOUTH LINCOLN...LINCOLN...ROBINSON...MENDON...
GRANVILLE...HANCOCK...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4331 7325 4346 7326 4362 7324 4390 7329
4428 7279 4401 7275 4361 7281 4330 7319
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:38 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Grand Isle | 82 min |
| Jun 3, 4:56 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Franklin | 64 min |
| Jun 3, 6:10 PM EDT | Special Weather Statement | BTV | Addison | 50 min |
| Jun 3, 1:10 PM EDT | Special Weather Statement | BTV | St. Lawrence | 65 min |
| Jun 3, 2:31 PM EDT | Special Weather Statement | BTV | Franklin, St. Lawrence | 74 min |
Nearby
Special Weather Statements in Vermont, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.